Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The reduction of multiple $ L$-integrals of separated functions to iterated $ L$-integrals


Author: J. K. Lamond
Journal: Trans. Amer. Math. Soc. 16 (1915), 387-398
MSC: Primary 26B15
MathSciNet review: 1501020
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B15

Retrieve articles in all journals with MSC: 26B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1501020-8
PII: S 0002-9947(1915)1501020-8
Article copyright: © Copyright 1915 American Mathematical Society